Pfizer has said there is currently no causal link between its Comirnaty/Pfizer-BioNTech vaccine and the death of a Ukrainian man after vaccination on July 2, according to Reuters.
"We take adverse events that are potentially associated with our COVID-19 vaccine, BNT162b2, very seriously. We note at this time that no causal link [between the death and the vaccine] has been established in this case," the company said in a statement.
Pfizer also added that to date, more than 400 million people around the world have been vaccinated with its vaccine.
The department of health and rehabilitation at Vinnytsia Regional State Administration stated that a resident of Vinnytsia, who received a shot of the Comirnaty/Pfizer-BioNTech vaccine, had died as a result of acute heart failure and coronary heart disease.
The man received the jab at 13:45 on July 2. He felt unwell within one hour after the procedure. Three-and-a-half hours after vaccination, there were complaints of nausea and loss of consciousness. A medical team was called at 17:02. They arrived at the scene at 17:10 and carried out resuscitation measures. However, doctors pronounced the man dead at 18:02.
Photo: CTK Photo/Ukrinform